首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A note on moment-based sufficient dimension reduction estimators
  • 作者:Yuexiao Dong
  • 期刊名称:Statistics and Its Interface
  • 印刷版ISSN:1938-7989
  • 电子版ISSN:1938-7997
  • 出版年度:2016
  • 卷号:9
  • 期号:2
  • 页码:141-145
  • DOI:10.4310/SII.2016.v9.n2.a2
  • 出版社:International Press
  • 摘要:The two main groups of moment-based sufficient dimension reduction methods are the estimators for the central space and the estimators for the central mean space. The former group includes methods such as sliced inverse regression, sliced average variance estimation and sliced average third-moment estimation, while ordinary least squares and principal Hessian directions belong to the latter group. We provide unified frameworks for each group of estimators in this short note. The central space estimators can be unified as inverse conditional cumulants, while Stein’s Lemma is used to motivate the central mean space estimators.
  • 关键词:central mean space; central space; conditional cumulants; Stein’s Lemma
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有